Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Categories of $ H$-spaces


Author: Pierre J. Malraison
Journal: Proc. Amer. Math. Soc. 42 (1974), 290-294
MSC: Primary 55D45
DOI: https://doi.org/10.1090/S0002-9939-1974-0328927-4
Erratum: Proc. Amer. Math. Soc. 46 (1974), 456.
MathSciNet review: 0328927
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Fuchs' [1] category of H-spaces and homotopy classes of shm-maps is shown equivalent to a simpler category of fractions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55D45

Retrieve articles in all journals with MSC: 55D45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0328927-4
Keywords: H-spaces, shm-maps, equivalence of categories
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society